Alert archive / Georgia / Special Weather Statements in 2015
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Apr 4, 2015, 1:13 AM EDT for Carroll County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 4, 2015, 1:13 AM EDT (05:13 UTC)
- Expired
- Apr 4, 2015, 1:45 AM EDT
- In force
- 32 min
- Issued by
- NWS Atlanta, GA
County Carroll County, GA
The radar
The Atlanta radar (KFFC), 44 km from the middle of the area, began a volume at 05:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 5.2 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2692 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
041 WWUS82 KFFC 040513 SPSFFC SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 113 AM EDT SAT APR 4 2015 GAZ042>044-053-040545- CARROLL GA-COWETA GA-SOUTH FULTON GA-DOUGLAS GA- 113 AM EDT SAT APR 4 2015 ...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN CARROLL... COWETA...SOUTH FULTON AND DOUGLAS COUNTIES UNTIL 145 AM EDT... AT 112 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CARROLLTON...MOVING EAST AT 50 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE OCCASIONAL CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS CARROLL... COWETA...SOUTH FULTON AND DOUGLAS COUNTIES THROUGH 145 AM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE CARROLLTON...PALMETTO...WHITESBURG...ROOPVILLE...CHATTAHOOCHEE HILL COUNTRY...LOWELL...TYUS...FAIRPLAY...TREASURE LAKE...CAMPBELLTON... ABILENE...MADRAS...BYERS CROSSROADS...DUNAWAY GARDENS...CLEM...JOHN TANNER STATE PARK...ROSCOE...BILL ARP...PLANT YATES AND SEATON LAKE. LAT...LON 3367 8512 3368 8464 3343 8467 3343 8529 TIME...MOT...LOC 0512Z 277DEG 44KT 3358 8505 $$ 16
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 3, 11:43 PM EDT, 1 hour 30 minutes earlier.
Area forecast discussion, Apr 3, 11:43 PM EDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1143 PM EDT FRI APR 3 2015 .UPDATE... UPDATE TO CANCEL COUNTIES FROM WATCH. 31 && .PREV DISCUSSION... /ISSUED 1115 PM EDT FRI APR 3 2015/ .SEVERE THUNDERSTORM WATCH IN EFFECT FOR FAR NORTH GEORGIA THROUGH 1AM... UPDATE... LATEST RAP ANALYSIS CONTINUES TO SHOW NARROW BAND OF ENHANCED INSTABILITY...ROUGHLY AROUND 1000 J/KG...FROM NORTH CENTRAL ALABAMA THROUGH NW GEORGIA. ALTHOUGH THIS AREA HAS SEEN SOME DECREASE IN AVAILABLE ENERGY WITHIN THE PAST HOUR...EXPECT ENOUGH FUEL FOR STORM REMAINS TO SUPPORT SEVERE WEATHER THREAT FOR THE NEXT SEVERAL HOURS. DEEP LAYER SHEAR OF 60 KTS ALSO ENCROACHING UPON NW GEORGIA FURTHER SUPPORTING SEVERE POTENTIAL. NATURE OF STORMS TO THE WEST HAS BEEN MAINLY OF A BOW STRUCTURE TYPE NATURE WITH VORTICES EMBEDDED WITHIN THE BOW. EXPECT THIS TREND TO CONTINUE INTO OUR AREA WITH STRONG STRAIGHTLINE WINDS THE MAIN CONCERN BUT CANNOT COMPLETELY RULE OUT A TORNADO ASSOCIATED WITH ONE OF THESE VORTICES. FURTHER EAST INTO THE WATCH IS MORE SUSPECT AS CAPE VALUE ARE NIL THERE AT THE MOMENT BUT EXPECT AT LEAST SOME MARGINAL CAPE VALUES TO TRANSLATE EAST TO SUPPORT STRONG TO SEVERE STORMS THROUGH 1AM. REMAINDER OF THE FORECAST LOOKS ON TRACK AND WILL LEAVE IT TO THE MIDNIGHT SHIFT TO ASSESS THE NEED FOR A WIND ADVISORY FOR SATURDAY. DEESE PREV DISCUSSION... /ISSUED 856 PM EDT FRI APR 3 2015/ UPDATE... HAVE COORDINATED WITH SPC AND ISSUED A SVR WATCH FOR PORTIONS OF NORTHWEST GEORGIA...IN EFFECT THROUGH 1 AM SATURDAY. A SWATH OF HIGHER CAPE VALUES...NEAR 1000 J/KG...ACROSS THE WATCH AREA IS EXPECTED TO SUPPORT STRONG STORMS AS THEY MOVE INTO THE STATE IN THE NEXT FEW HOURS. THESE STORMS ARE STILL EXPECTED TO DIMINISH IN INTENSITY AS THEY MOVE INTO THE METRO ATLANTA AREA. 31 PREV DISCUSSION... /ISSUED 804 PM EDT FRI APR 3 2015/ SEVERE STORMS LIKELY FAR NORTHWEST GEORGIA THIS EVENING... SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... /ISSUED 344 PM EDT FRI APR 3 2015/ MODELS CONTINUE TO AGREE ON A COLD FRONT PUSHING INTO NW GA BETWEEN 10 PM AND MIDNIGHT... WITH NUMEROUS SHOWERS AND THUNDERSTORMS DEVELOPING ALONG AND AHEAD OF THE FRONT. THIS WOULD PUSH THUNDERSTORMS INTO NW GA AROUND 6-7 PM THIS EVENING... THEN SPREADING ACROSS THE REST OF NORTH GA DURING THE EVENING... THEN INTO PARTS OF CENTRAL GA AFTER MIDNIGHT. THE STORMS COULD INITIALLY BE STRONG TO POSSIBLY SEVERE AS THEY PUSH INTO NW GA THIS EVENING AS MODELS SHOW STRONG DEEP LAYER SHEAR AND MODERATE CAPES JUST AHEAD OF THE APPROACHING FRONT. SPC CONTINUES TO SHOW A SLIGHT CHANCE OF SEVERE STORMS ACROSS NW GA THIS EVENING... AND MODEL PROFILES SUGGEST THE GREATEST THREAT SHOULD BE MAINLY ALONG AND NW OF A ROME TO CHATSWORTH LINE BETWEEN 7 PM AND MIDNIGHT. STORMS COULD REMAIN RATHER STRONG SOUTH AND EAST OF THIS LINE DURING THE EVENING... BUT A WEAKENING TREND IS EXPECTED INTO LATE EVENING AND AFTER MIDNIGHT AS THE UPPER DISTURBANCE TRACKS WELL TO THE NORTH WHILE INSTABILITY DROPS OFF RATHER QUICKLY IN THE EVENING WITH LOSS OF DAYTIME HEATING. THE MAIN STORM THREATS IN NW GA THIS EVENING WILL BE STRONG DOWNBURST WINDS AND LARGE HAIL... BUT CANNOT RULE OUT AN ISOLATED TORNADO WITH SUCH STRONG WIND SHEAR VALUES NOTED JUST AHEAD OF THE FRONT. THE LINE OF WEAKENING CONVECTION SHOULD PUSH INTO THE ATLANTA METRO AREA BETWEEN MIDNIGHT AND 2 AM SAT MORNING... THEN CONTINUE SOUTHWARD INTO THE COLUMBUS AND MACON AREAS BETWEEN 2 AM AND 6 AM SATURDAY MORNING. ALTHOUGH PATCHY AREAS OF LIGHT RAIN MAY LINGER THROUGH MID SATURDAY MORNING BEHIND THE COLD FRONT... THE THUNDERSTORM THREAT WILL GREATLY DIMINISH BY 3-4 AM SATURDAY FOR ALL AREAS. RAINFALL AMOUNTS FROM THIS EVENING THROUGH SATURDAY MORNING SHOULD AVERAGE AROUND ONE INCH ACROSS NORTH GA... AND ONE HALF INCH OR LESS ACROSS CENTRAL GA... SO NO WIDESPREAD FLOOD PROBLEMS EXPECTED. EXPECTING CLEARING SKIES ON SATURDAY... WITH GUSTY NORTHWEST WINDS WELL INTO THE AFTERNOON. LATEST MODEL DATA HOLDS WIND SPEEDS JUST UNDER WIND ADVISORY CRITERIA FOR NOW... BUT WOULD NOT BE SURPRISED IF THE MIDNIGHT SHIFT POST A WIND ADVISORY FOR SATURDAY IF TONIGHT'S MODEL RUN COMES IN A BIT STRONGER BEHIND THE FRONT. THE COLD AIR ADVECTION PATTERN WILL HOLD SATURDAY HIGHS IN THE 60S NORTH... 70S CENTRAL. LOWS SATURDAY NIGHT PLUMMET INTO THE 30S AND 40S... WITH SOME SPOTTY FREEZING TEMPS LIKELY IN THE NE GA MOUNTAINS BY SUNDAY MORNING. THE CLEAR SKIES AND LIGHT WINDS WILL ALSO BE CONDUCIVE FOR AREAS OF FROST DEVELOPING SUNDAY MORNING ELSEWHERE... SO MAKE PLANS TO PROTECT SENSITIVE OUTDOOR PLANTS SATURDAY NIGHT-SUNDAY MORNING. 39 LONG TERM /SUNDAY THROUGH FRIDAY/... /ISSUED 344 PM EDT FRI APR 3 2015/ NO SIGNIFICANT FEATURES OR EVENTS TO KEY IN ON DURING THE LONG TERM PERIOD. WILL SEE WARM/MOIST ADVECTION EVENT MONDAY MORNING LITTLE DEEP CONVECTION OR INSTABILITY EXPECTED. COULD SEE SOME ELEVATED CONVECTION BUT MODEL TRENDS CONTINUE LOWER. FOLLOWING THIS EVENT...PATTERN DOMINATED BY UPPER RIDGING OVER THE GULF OF MEXICO AND AFTER WED...SW FLOW ALOFT. SUFFICIENT MOISTURE IN PLACE FOR SCATTERED CONVECTION EACH AFTERNOON AND EVENING AND JUST ENOUGH FLOW ALOFT TO KEEP THINGS INTERESTING. INGREDIENTS DO NOT APPEAR ENOUGH TO SEE MANY SEVERE STORMS BUT ENOUGH TO WORTH MENTIONING. BY LATE WEEK...12Z GFS/GEM/ECMWF DIVERGE A LITTLE ON PROGRESSION OF LARGE UPPER TROUGH OVER WESTERN CONUS WITH GFS/GEM MORE PROGRESSIVE THAN THE EC...THUS MORE FAVORABLE FOR SEVERE STORMS THE WEEKEND FOLLOWING. ALAS THAT IS QUITE A WAY OUT...THE WAY WE LIKE SVR STORMS TO BE AS WELL...FAR AWAY. SNELSON PREVIOUS LONG TERM DISCUSSION /SATURDAY NIGHT THROUGH THURSDAY/... /ISSUED AT 345 AM EDT FRI APR 3 2015/ DRY SATURDAY NIGHT EXPECTED WITH INCREASING MOISTURE AND CLOUDS FOR SUNDAY AS A SOUTHERLY FLOW DEVELOPS WITH WEAKENING SURFACE HIGH PRESSURE. REST OF THE EXTENDED INDICATING A WSW FLOW ALOFT WITH A MOIST SOUTHERLY LOW LEVEL FLOW. FORECAST INSTABILITY BEGINS TO INCREASE MONDAY AND INCREASES FOR TUESDAY THROUGH THURSDAY WITH STORMS TENDING TO HAVE A DIURNAL NATURE. TEMPERATURES WARMING AS WELL DURING THIS PERIOD. THE HIGHEST POPS WILL FAVOR N GA. FORECAST TEMPERATURES STARTING BELOW NORMAL THEN TRENDING ABOVE NORMAL ESPECIALLY AFTER MONDAY. BDL AVIATION.. 00Z UPDATE... /ISSUED 804 PM EDT FRI APR 3 2015/ EVERYTHING LOOKS ON TRACK THIS EVENING FOR DEVELOPING THUNDERSTORMS ACROSS THE ATL AIRFIELDS FIRST AT 05Z AND THEN AFFECTING MCN AND CSG A FEW HOURS LATER. GUIDANCE HAS BEEN TRENDING DOWNWARD FOR CIGS SHOWING SOME IFR POTENTIAL AS FRONT PASSES THROUGH. NOT CONVINCED ON THIS ASPECT YET AS UPSTREAM CONDITIONS HAVE BEEN MOSTLY VFR. WILL CONTINUE CURRENT MVFR FORECAST BUT MONITOR CLOSELY FOR NEEDED CHANGES. BECOMING WINDY ON SAT WITH CURRENT TAF HANDLING THIS WELL WITH GUSTS TO 25 KNOTS LIKELY. //ATL CONFIDENCE...00Z UPDATE... MEDIUM ON IFR POTENTIAL. HIGH ON REMAINING ELEMENTS. DEESE && .PRELIMINARY POINT TEMPS/POPS... ATHENS 55 68 39 68 / 60 10 0 5 ATLANTA 51 65 41 67 / 70 10 0 5 BLAIRSVILLE 45 60 33 61 / 70 10 0 0 CARTERSVILLE 50 63 38 66 / 70 10 0 0 COLUMBUS 58 70 43 70 / 60 10 0 5 GAINESVILLE 51 63 39 64 / 70 10 0 0 MACON 59 71 40 70 / 60 30 0 5 ROME 49 63 36 66 / 80 5 0 0 PEACHTREE CITY 53 67 38 68 / 70 10 0 5 VIDALIA 63 75 44 71 / 40 40 0 5 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 1 AM EDT SATURDAY FOR THE FOLLOWING ZONES: BARTOW...CHEROKEE...DAWSON...FANNIN...FLOYD... FORSYTH...GILMER...GORDON...LUMPKIN...PICKENS...TOWNS...UNION... WHITE. && SHORT TERM...DEESE LONG TERM....31 AVIATION...DEESE
Hazardous weather outlook, Apr 3, 9:34 PM EDT, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 934 PM EDT FRI APR 3 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-050145- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 934 PM EDT FRI APR 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... ...SEVERE STORMS LIKELY TONIGHT NORTHWEST GEORGIA... ISOLATED SEVERE THUNDERSTORMS ARE EXPECTED IN FAR NORTHWEST GEORGIA THIS EVENING...NORTH AND WEST OF A ROME TO DAWSONVILLE TO HIAWASSEE LINE. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 1 AM FOR THIS AREA. STORMS ARE EXPECTED TO DIMINISH IN INTENSITY AS THEY MOVE SOUTH AND EAST OF THIS LINE. WEATHER HAZARDS EXPECTED... DAMAGING WINDS AND LARGE HAIL ARE LIKELY NORTH AND WEST OF A ROME TO DAWSONVILLE TO HIAWASEE LINE...PRIMARILY BEFORE 1 AM. A BRIEF TORNADO WILL ALSO BE POSSIBLE IN THIS AREA. FURTHER SOUTH...DAMAGING WINDS AND SMALL HAIL ARE POSSIBLE MAINLY NORTHWEST OF A FRANKLIN TO GAINESVILLE LINE...INCLUDING THE MUCH OF THE ATLANTA METRO AREA...THROUGH 3 AM. DISCUSSION... THE LATEST DATA CONTINUES TO INDICATE THAT INGREDIENTS FOR SEVERE STORMS WILL BE IN PLACE OVER FAR NORTHWEST GEORGIA TONIGHT BUT WILL DIMINISH STEADILY AFTER 1 AM WITH MUCH LOWER CHANCES FOR SEVERE STORMS FURTHER SOUTH AND EAST. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... THERE WILL BE A CHANCE FOR STRONG THUNDERSTORMS SATURDAY MORNING OVER AREAS SOUTH AND EAST OF I-85. AFTER A DRY PERIOD SUNDAY... SHOWERS AND THUNDERSTORMS WILL AGAIN BE POSSIBLE MONDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED FOR FAR NORTHWEST GEORGIA... OTHERWISE SEVERE WEATHER REPORTS MAY BE SUBMITTED ONLINE AT WEATHER.GOV/ATLANTA OR USING TWITTER WITH HASHTAG G A W X.
In the hours before
Local storm report, Apr 3, 11:25 PM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1125 PM EDT FRI APR 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM TSTM WND DMG RISING FAWN 34.76N 85.53W
04/03/2015 DADE GA EMERGENCY MNGR
EMERGENCY MANAGER REPORTS AT LEAST 10 TREES DOWN...WITH
SOME UPROOTED... AND PARTS OF A RESIDENTIAL NEIGHBORHOOD
WITHOUT POWER NEAR HIGHWAY 11 SOUTH AND CLOVERDALE ROAD.
SOME HOUSES HAVE SHINGLES MISSING AND DAMAGE TO SIDING.
&&
CORRECTED REMARKS
EVENT NUMBER FFC1500191
DEESESpecial weather statement, Apr 3, 11:25 PM EDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1125 PM EDT FRI APR 3 2015
GAZ019-020-040400-
BARTOW GA-FLOYD GA-
1125 PM EDT FRI APR 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN BARTOW AND FLOYD
COUNTIES UNTIL MIDNIGHT EDT...
AT 1124 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ROME...MOVING EAST AT 45 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS BARTOW AND
FLOYD COUNTIES THROUGH 1200 AM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ROME...CARTERSVILLE...ADAIRSVILLE...EUHARLEE...EMERSON...WHITE...
KINGSTON...TAYLORSVILLE...SHANNON...CASSVILLE...PINE LOG...RED TOP
MOUNTAIN STATE PARK...STILESBORO...GEORGE WASHINGTON CARVER ST PK AND
LINDALE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT FOR
NORTHWESTERN GEORGIA.
LAT...LON 3434 8512 3436 8465 3408 8466 3408 8505
3410 8505 3410 8512 3409 8512 3409 8516
3410 8516 3410 8520
TIME...MOT...LOC 0324Z 280DEG 40KT 3425 8512
16Special weather statement, Apr 3, 11:58 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1158 PM EDT FRI APR 3 2015
GAZ020-021-031-032-040430-
COBB GA-PAULDING GA-BARTOW GA-CHEROKEE GA-
1158 PM EDT FRI APR 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN COBB...
PAULDING...BARTOW AND CHEROKEE COUNTIES UNTIL 1230 AM EDT...
AT 1157 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EMERSON...OR NEAR CARTERSVILLE...MOVING EAST
AT 50 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS COBB...
PAULDING...BARTOW AND CHEROKEE COUNTIES THROUGH 1230 AM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CANTON...CARTERSVILLE...KENNESAW...WOODSTOCK...ACWORTH...HOLLY
SPRINGS...EMERSON...KENNESAW STATE UNIVERSITY...SWEAT MOUNTAIN...
LEBANON...RED TOP MOUNTAIN STATE PARK...SANDY PLAINS...BRIDGEMILL...
HOBGOOD PARK...KELLOGG CREEK...HICKORY FLAT...LITTLE RIVER LANDING...
GEORGE WASHINGTON CARVER ST PK AND OAK GROVE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT FOR
NORTHWESTERN GEORGIA.
LAT...LON 3420 8480 3420 8440 3411 8441 3411 8442
3408 8442 3398 8443 3406 8485
TIME...MOT...LOC 0357Z 280DEG 42KT 3413 8474
16Special weather statement, Apr 4, 12:26 AM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1226 AM EDT SAT APR 4 2015
GAZ021-022-032>034-045-040500-
DE KALB GA-COBB GA-GWINNETT GA-CHEROKEE GA-FORSYTH GA-
NORTH FULTON GA-
1226 AM EDT SAT APR 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN DE KALB...COBB...
GWINNETT...CHEROKEE...FORSYTH AND NORTH FULTON COUNTIES UNTIL 100 AM
EDT...
AT 1223 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS FROM NEAR MILTON TO NEAR DALLAS. THESE STORMS
WERE MOVING EAST AT 50 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE OCCASIONAL CLOUD TO
GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS DE
KALB...COBB...GWINNETT...CHEROKEE...FORSYTH AND NORTH FULTON
COUNTIES THROUGH 100 AM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ATLANTA...MARIETTA...CUMMING...SANDY SPRINGS...ROSWELL...JOHNS
CREEK...ALPHARETTA...SMYRNA...DUNWOODY...MILTON...KENNESAW...
DULUTH...SUGAR HILL...POWDER SPRINGS...CHAMBLEE...NORCROSS...
DORAVILLE...BERKELEY LAKE...FAIR OAKS AND NORTH ATLANTA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT FOR
NORTH CENTRAL GEORGIA.
LAT...LON 3404 8448 3419 8431 3419 8405 3417 8406
3416 8405 3387 8422 3386 8472 3395 8472
3395 8474 3397 8474
TIME...MOT...LOC 0423Z 280DEG 49KT 3417 8432 3396 8475
16Special weather statement, Apr 4, 12:42 AM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1242 AM EDT SAT APR 4 2015
GAZ042-040515-
CARROLL GA-
1242 AM EDT SAT APR 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN CARROLL COUNTY
UNTIL 115 AM EDT...
AT 1240 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ABERNATHY...OR 11 MILES EAST OF HEFLIN...
MOVING EAST AT 55 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE OCCASIONAL CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS CARROLL COUNTY
THROUGH 115 AM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CARROLLTON...BREMEN...BOWDON...MOUNT ZION...WHITESBURG...ROOPVILLE...
LOWELL...TYUS...TREASURE LAKE...BOWDON JUNCTION...ABILENE...BYERS
CROSSROADS...CLEM...JOHN TANNER STATE PARK...SEATON LAKE AND
BLACKJACK MOUNTAIN.
LAT...LON 3365 8529 3369 8518 3368 8490 3358 8491
3357 8481 3355 8483 3352 8482 3352 8485
3350 8485 3348 8490 3344 8494 3346 8498
3344 8498 3343 8502 3343 8529 3365 8534
TIME...MOT...LOC 0440Z 280DEG 48KT 3363 8539
16Special weather statement, Apr 4, 1:13 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 113 AM EDT SAT APR 4 2015 GAZ042>044-053-040545- CARROLL GA-COWETA GA-SOUTH FULTON GA-DOUGLAS GA- 113 AM EDT SAT APR 4 2015 ...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN CARROLL... COWETA...SOUTH FULTON AND DOUGLAS COUNTIES UNTIL 145 AM EDT... AT 112 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CARROLLTON...MOVING EAST AT 50 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE OCCASIONAL CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS CARROLL... COWETA...SOUTH FULTON AND DOUGLAS COUNTIES THROUGH 145 AM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE CARROLLTON...PALMETTO...WHITESBURG...ROOPVILLE...CHATTAHOOCHEE HILL COUNTRY...LOWELL...TYUS...FAIRPLAY...TREASURE LAKE...CAMPBELLTON... ABILENE...MADRAS...BYERS CROSSROADS...DUNAWAY GARDENS...CLEM...JOHN TANNER STATE PARK...ROSCOE...BILL ARP...PLANT YATES AND SEATON LAKE. LAT...LON 3367 8512 3368 8464 3343 8467 3343 8529 TIME...MOT...LOC 0512Z 277DEG 44KT 3358 8505 16
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 9:34 PM EDT | Severe Thunderstorm Warning | FFC | Dade | 41 min |
| Apr 3, 9:47 PM EDT | Special Weather Statement | FFC | Catoosa | 28 min |
| Apr 3, 10:13 PM EDT | Tornado Warning | FFC | Chattooga, Dade, Walker | 36 min |
| Apr 3, 10:38 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Walker | 22 min |
| Apr 3, 10:43 PM EDT | Special Weather Statement | FFC | Gordon | 32 min |
| Apr 3, 10:52 PM EDT | Severe Thunderstorm Warning | FFC | Floyd | 38 min |
| Apr 3, 11:04 PM EDT | Special Weather Statement | FFC | Gordon | 26 min |
| Apr 3, 11:25 PM EDT | Special Weather Statement | FFC | Bartow | 35 min |
| Apr 3, 11:58 PM EDT | Special Weather Statement | FFC | Cobb | 32 min |
| Apr 4, 12:26 AM EDT | Special Weather Statement | FFC | Cobb | 34 min |
| Apr 4, 12:42 AM EDT | Special Weather Statement | FFC | Carroll | 33 min |
| Apr 4, 2:31 PM EDT | Frost Advisory | FFC | Bartow, Catoosa, Chattooga, Cherokee, Dade, Dawson and 13 more | 18 hr |
Nearby
Special Weather Statements in Georgia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.